# SDR SWAA2019022029855

- Difficulty date: February 3, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,820 hours, 36,276 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT TRAILING EDGE CAVITY 6" INBOARD OF FLAP DEFLECTOR RIB ASSEMBLY BULB SEAL SUPPORT/ RETENTION BRACKET ASSEMBLY CRACKED.  R&R BRACKET IAW SRM & DWG.
